# SDR ASAA2019083030597

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 28,791 hours, 8,310 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: EM163078
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 28,790 hours, 8,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO FUEL HEATER LEAKING. GROUNDED - YES. REMOVED AND REPLACED THE #1 ENG SERVO FUEL HEATER REF AMM 73-11-07-000-801-F00 AND 73-11-07-400-801-F00. LEAK /OPS CHECK GOOD.
